Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :32 Issue : 1 2005      Add To Cart                                                                    Download

C-continuous mappings in L-fuzzy topological spaces and some of their applications

Auther : ALI AHMED NOUH

Mathematics Department, Faculty of Science, Mansoura University, Egypt

 ABSTRACT

In this paper we introduce and study the notion of C-closed sets in L-fuzzy toplogical spaces.  Then, C-convergence theory for nets and ideals is established in  terms of C-closedness.  Finally, we give a new concept of C-continuity on L-fuzzy toplogical space by means of L-fuzzy C-closedness and investigate some of its properties and its relationships with other L-fuzzy mappings introduced previously.  Then we systematically study the characterizations of this notion with the aid of the C-convergence of L-fuzzy nets and L-fuzzy ideals.

Keywords: L-fuzzy C-closed set;  L-fuzzy C-continuous mappings; L-fuzzy ideal; L-fuzzy net; C-convergence

AMS Subject Classification 2000: 54A20, 54A40, 54C08, 54H12

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55177

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law